MAUDE Adverse Event Report: LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 6CM X 8CM, PLIABLE; MESH, SURGICAL

LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 6CM X 8CM, PLIABLE; MESH, SURGICAL
Catalog Number 0608001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 06/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through a legal event that a patient had hernia repair surgery on or about (b)(6) 2018.During hernia repair surgery, the surgeon implanted a strattice mesh, lot number: sp100549.The records indicate the device was a strattice mesh.After surgery, patient returned to the hospital on or about (b)(6) 2021, for a mesh revision operation.
 
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The internal investigation is pending and will be reported in a follow up report along with the investigation conclusion.
 
Additional Manufacturer Narrative
Internal investigation into strattice lot sp100549 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.As of 15 march 2023, of the (b)(4)devices released to finished goods for lot sp100549, 156 have been distributed with 62 reported as implanted.Based on our internal investigation with no remarkable findings, and without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.As reported in the initial: this legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The internal investigation is pending and will be reported in a follow up report along with the investigation conclusion.
 
Event or Problem Description
This is follow up#1 to report the results from the internal investigation and the conclusion.The aware date is based on when the batch record review was completed.As reported in the initial: it was reported through a legal event that a patient had hernia repair surgery on or about (b)(6), 2018.During hernia repair surgery, the surgeon implanted a strattice mesh, lot number: sp100549.The records indicate the device was a strattice mesh.After surgery, patient returned to the hospital on or about (b)(6), 2021, for a mesh revision operation.
 
Event or Problem Description
This is follow up#2 to report that on (b)(6) 2023, pmqa received notification from legal that although a lot was provided in the original summons, the valid lot associated with this event was found through discovery and is sp100548-321.No other information was reported.As reported in initial: it was reported through a legal event that a patient had hernia repair surgery on or about (b)(6) 2018.During hernia repair surgery, the surgeon implanted a strattice mesh, lot number: sp100549.The records indicate the device was a strattice mesh.After surgery, patient returned to the hospital on or about (b)(6) 2021, for a mesh revision operation.
 
Additional Manufacturer Narrative
A review of the device history record for strattice lot sp100548 has been initiated.If any new, changed or corrected information is noted, a supplemental report will be submitted.This is a known potential adverse event addressed in the product labeling.Without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 6CM X 8CM, PLIABLE
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key16512028
Report Number1000306051-2023-00053
Device Sequence Number12357947
Product Code FTM
UDI-Device Identifier00818410010003
UDI-Public00818410010003
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Catalogue Number0608001
Device Lot NumberSP100548
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2023
Supplement Date Received by Manufacturer03/15/2023
06/13/2023
Initial Report FDA Received Date03/09/2023
Supplement Report FDA Received Date03/17/2023
07/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO INFORMATION REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale